# SDR AALA20180517005

- Difficulty date: May 16, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 6,004 hours, 610 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: AS555006
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J, F
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT TOOK OFF, ENGINE INDICATION AND CREW ALERTING SYSTEM HYDRAULIC LOSS. EMERGENCY DECLARED DUE TO THE COMPLETE LOSS OF THE CENTER HYDRAULIC SYSTEM. THE FIRST INDICATION RECEIVED WAS A FLAP PRIMARY FAILURE, THEN CENTER HYDRAULIC LOSS. THE NOSE GEAR RETRACTED AFTER TAKEOFF, BUT MAIN GEAR WOULD NOT RETRACT. FLIGHT DUMPED 134,000 POUNDS OF FUEL TO GET UNDER MAXIMUM LANDING WEIGHT. FLIGHT RETURNED TO PVG AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND LEFTHAND MAIN LANDING GEAR TRUCK POSITION ACTUATOR PRESSURE LINE FITTING AND PRESSURE HOSE BROKEN, C2 PUMP PRESSURE LINE BROKEN. MAINTENANCE REPLACED THE FITTING AS PER AMM 32-32-14 AND PRESSURE HOSE (SEE AALA201805219019) WITH ALTERNATIVE MPN A55952GF0215SSC PER EA PR280706A. CENTER HYDRAULIC SYSTEM SERVICED AND BLEEDED PER AMM 12-12-01-00C-200A-A AND 29-11-00-20A-231A-A. NO LEAK FOUND, TRUCK POSITION ACTUATOR TEST SUCCESSFUL PER AMM 32-32-13.
